# SDR 96ZZZM775

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Nr 32 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-16, FOUND THREE CRACKS OVER ONE INCH LONG ON LOWER FORWARD CORNER OF NR 32 DOOR OUTER SKIN AND TWO CRACKS ON INNER SKIN.  INSTALLED DOUBLER REPAIR PER SSRM 53-30-303 AND TWA STANDARD PRACTICES.  (M)
